# SDR GTIA2015022701519

- Difficulty date: February 27, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 33,573 hours, 16,074 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT O2 MASK CONNECTION FAILED IN FLIGHT. RE CONNECTED FLEXIBLE HOSE TO CAPT O2 MASK IAW AMM 35112-41-400-002-A. OPS CHECK GOOD IAW AMM 35-12-41-710-001.
